Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
venge2.5

accutane is one hell of a drug

ive been on accutane/claravis the past 6months this is my last 3weeks being on it, my face is completely clear except for red marks and some scarring, now i hear it works even better when your done with it this true? my only side effects were one really small nose bleed, alot of dryness such as eyes, lips face, ive noticed the past 2 months ive been on it when i get embarassed or talk to someone my face starts flushin real red or when i got hot i hate that it does go away right?

Share this post


Link to post
Share on other sites

haha i know exactly what your talking about when your face turns all red. yes I been off of tane for 2 weeks now. And already my face doesn't turn red anymore unless I'm blushing. So yeah it does go away!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×